My son takes Vyvanse and used to take Dexedrine. He also takes Strattera and Guanfacine. Before switching to the Vyvanse he seemed fine when taking Dimatapp Cold and Cough and now he seems to react. He also complained of a headache.
8 Jan 2012
Hello michelemom. I found several cough, cold medications that can be taken along with Vyvanse. Sudafed Cough Syrup. Tylenol Plus Children's Cough & Runny Nose. You might ask your doctor or pharmacist to confirm or to get a complete list. Best of wishes to you,pledge
- Dexedrine Drug Information
- Strattera Drug Information
- Vyvanse Drug Information
- Guanfacine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How has Vyvanse affected you?? Do you feel Adderall XR or straight Dexedrine spansules are better?? Since January 2010 I've been having daily ...
2 answers • 2 Aug 2010
Vyvanse - Hi, I've recently started taking Vyvance. I have ADD inattentive type. But it seems as if?
... I have every symptom except hyperactivity. It seems to help some,but it wears off in 5-6 hours. Then I take another lower dose 20 mg and five ...
2 answers • 24 Nov 2011
Can this be caused by the medication (Guanfacine)? It was prescribed due to her ADD issues.
1 answer • 26 Apr 2014